# SDR SWAA001115

- Difficulty date: June 18, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 492 hours, 271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 6547953
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AFT CARGO DOOR LIGHT ILLUMINATED.  REMOVED DEBRIS FROM AFT CARGO DOOR LIGHT POSITION SWITCH.  OPS CHECK GOOD.
